MAUDE Adverse Event Report: Zimmer Biomet, Inc. OSS POROUS IM STEM 15.5 X 150; Prosthesis, Hip

Zimmer Biomet, Inc. OSS POROUS IM STEM 15.5 X 150; Prosthesis, Hip
Catalog Number 150394
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Pain (1994)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately two months post implantation due to pain after falling and fracturing the femur bone.The prosthesis is not damaged.The surgeon changed the uncemented stem to a cemented stem and increased the poly thickness.Attempts to obtain additional information have been made; however, no more information is available.
 
Additional Manufacturer Narrative
(b)(4).D10- medical product, oss poly lock pin item# 150478 lot# 67730536 oss tibial poly bearing 12mm item# 150410 lot# 67390951.G2- australia.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.H6: component code: proposed component (annex g) code is: - mechanical (g04) ¿ stem.

Brand Name
OSS POROUS IM STEM 15.5 X 150
Common Device Name
Prosthesis, Hip
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50354424
Report Number0001825034-2026-02443
Device Sequence Number10198915
Product Code JDI
UDI-Device Identifier00880304239227
UDI-Public(01)00880304239227(17)271128(10)342520
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123501
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150394
Device Lot Number342520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale